# SDR RAIA201010300001

- Difficulty date: October 30, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 16,105 hours, 15,014 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING DESCENT THE FLIGHT CREW GOT A FLAP FAIL MESSAGE.  AIRCRAFT MADE AN EMERGENCY LANDING.  MAINTENANCE PERFORMED A GVI OF THE FLAP SYSTEM AND PERFORMED AN OPS CHECK.  NO MESSAGES ON THE EICAS AND FURTER DEFECTS NOTED.  SYSTEM OPS CHECKED GOOD.
